# SDR MASA2022053100152

- Difficulty date: May 31, 2022
- Submitted: June 1, 2022
- Operation: Air carrier
- Aircraft: N915FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15015
- Aircraft time: 42,566 hours, 34,129 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: A/C Pack
- Condition: Overheated
- Location: Zone 200
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE THROUGHOUT ACFT
OPS TEST RH PACK & FOUND RH PACK OVERHEATING/SMOKE
